# SDR AALA200803142

- Difficulty date: December 20, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 40,362 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: S210W0031
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NRT INFLIGHT - CREW REPORTED ODOR OF HOT RUBBER OR PLASTIC IN BUSINESS CLASS.  TURNED OFF PASSENGER POWER PORTS AND SMELL WENT AWAY.  ODOR STRONGEST AROUND SEATS 10AB AND 13AB.  LANDED NRT WITHOUT INCIDENT.  REPLACED GASPER FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
